Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Had a tubuligation and a partial hysterectomy, CT scan found fluid in fallopian tubes. Help?

I had a tubuligation 19 years ago and a partial hysteredtomy 18 years ago. I just had a CT scan with and without contrast a few days ago for other medical reasons. But the CT scan also found fluid in one of my fallopian tubes . I can not find much information or reasons for this, They all talk about when you have a uterous. Could you please send me the reasons why this could be happening now. And I do not have pelvic inflamitory disease. Thank you for your help Wendy
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
Having a small amount of fluid in the fallopian tubes is a normal finding after few days of hysterectomy and if you are asymptomatic, then there is nothing to worry about that. If it is causing pain then we may think of inflammation of the tubes, but in your case it is just a normal findings. So just relax!
Answered: Fri, 6 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor